# SDR ASAA2022070138900

- Difficulty date: July 1, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 57,621 hours, 16,842 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 612
- Condition: Faulty
- Location: Right Ecs Bay
- Part time: 711 hours, 242 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATES DURING RECALL. GROUNDED - YES. T/S PER B737-800 FIM 21-62 TASK 801 BITE OF PACK TEMP CONTROL AND FOUND FAULT ON RIGHT TEMP CONTROL VALVE. REPLACED RH TEMPERATURE CONTROL VALVE REF B737-800 AMM 21-51-10 OPS CHECK GOOD NO LEAKS BITE PASSED.
